Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Unmarried, irregular periods, taken krimson 35, back ache, breast discharge. Taken endomethyl50, calcirol. Will it harm?

M unmarried and m suffering from breast discharge problem since 2years and since marchmonth of 2012 i have mensuration problem which is not in regular days and Doctor suggest me to take krimson 35 to maintain the date but earlier difference was 4/5days but now 15/16 days last time my period was starton 15may than i took krimson35 and now it start on 2nd june ??? i take medicine for breast endomethyl50,primosa100, and megla100 and i also took other medicine for back ache zerodol-s,dulex 20,calcirol.. does it all harm?????
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for writing to us.
The minor breasty discharge that you are having in the absence of any breast lumps is likely to be due to hormonal changes. You can continue with the medicines you are taking and add a hormonal contraceptive to regularize your periods.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Sat, 9 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor